Regularity of solutions to a lubrication problem with discontinuous separation data

Tello del Castillo, José Ignacio (2003). Regularity of solutions to a lubrication problem with discontinuous separation data. "Nonlinear analysis-theory methods & applications", v. 53 (n. 7-8); pp. 1167-1177. ISSN 0362-546X. https://doi.org/https://doi.org/10.1016/S0362-546X(03)00053-1.

Description

Title: Regularity of solutions to a lubrication problem with discontinuous separation data
Author/s:
  • Tello del Castillo, José Ignacio
Item Type: Article
Título de Revista/Publicación: Nonlinear analysis-theory methods & applications
Date: June 2003
ISSN: 0362-546X
Volume: 53
Subjects:
Freetext Keywords: Reynolds equation; Regularity; Elliptic equations
Faculty: E.U. de Informática (UPM)
Department: Matemática Aplicada
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img]
Preview
PDF - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (552kB) | Preview

Abstract

Abstract We study the regularity ofthe solution to the Reynolds equation for incompressible and compressible fluids when the gap between the lubricated surfaces, “h(x; y)”, presents a discontinuity in a two-dimensional bounded domain. As in the one-dimensional problem studied by Rayleigh, the solution P does not belong to C1 (�) but we obtain that |∇P| is bounded, i.e. P ∈ W 1;∞(�).

Funding Projects

TypeCodeAcronymLeaderTitle
Government of SpainREN 2000/0766UnspecifiedDGES (Spain)Unspecified
UnspecifiedRTN HPRN-CT-2002-00274.UnspecifiedUnspecifiedUnspecified

More information

Item ID: 45822
DC Identifier: http://oa.upm.es/45822/
OAI Identifier: oai:oa.upm.es:45822
DOI: https://doi.org/10.1016/S0362-546X(03)00053-1
Official URL: http://www.sciencedirect.com/science/article/pii/S0362546X03000531
Deposited by: Memoria Investigacion
Deposited on: 25 May 2017 15:29
Last Modified: 25 May 2017 15:29
  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM